JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AN EKELAND TYPE VARIATIONAL PRINCIPLE ON GAUGE SPACES WITH APPLICATIONS TO FIXED POINT THEORY, DROP THEORY AND COERCIVITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AN EKELAND TYPE VARIATIONAL PRINCIPLE ON GAUGE SPACES WITH APPLICATIONS TO FIXED POINT THEORY, DROP THEORY AND COERCIVITY
Bae, Jong-Sook; Cho, Seong-Hoon; Kim, Jeong-Jin;
  PDF(new window)
 Abstract
In this paper, a new Ekeland type variational principle on gauge spaces is established. As applications, we give Caristi-Kirk type fixed point theorems on gauge spaces, and Dane' drop theorem on seminormed spaces. Also, we show that the Palais-Smale condition implies coercivity on semi-normed spaces.
 Keywords
variational principle;gauge space;fixed point;drop theorem Palais-Smale condition;
 Language
English
 Cited by
 References
1.
R. P. Agarwal and D. O.'Regan, Fixed -point theorems for multivalued maps with closed values on complete gauge spaces, Appl. Math. Lett. 14 (2001), no. 7, 831-836. crossref(new window)

2.
S. Al-Homidan, Q. H. Ansari, and J. C. Yao, Some generalizations of Ekeland-type variational principle with applications to equilibrium problems and fixed point theory, Nonlinear Anal. 69 (2008), no. 1, 126-139. crossref(new window)

3.
J. P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhauser, Boston, Berlin, 1990.

4.
M. Bianchi, G. Kassay, and R. Pini, Existence of equilibria via Ekeland's principle, J. Math. Anal. Appl. 305 (2005), no. 2, 502-512. crossref(new window)

5.
H. Brezis and F. E. Browder, A general principle on ordered sets in nonlinear functional analysis, Advances in Math. 21 (1976), no. 3, 355-364. crossref(new window)

6.
F. E. Browder, Normal solvability and the Fredholm alternative for mappings into infi- nite dimensional manifolds, J. Funct. Anal. 8 (1971), 250-274. crossref(new window)

7.
G. L. Cain Jr and M. Z. Nashed, Fixed points and stability for a sum of two operators in locally convex spaces, Pacific J. Math. 39 (1971), 581-592. crossref(new window)

8.
L. Caklovic, S. Li, and M. Willem, A note on Palais-Smale condition and coercivity, Differential Integral Equations 3 (1990), no. 4, 799-800.

9.
F. Cammaroto, A. Chinni, and G. Sturiale, A remark on Ekeland's principle in locally convex topological vector spaces, Mathematical and Computer Modeling 30 (1990), 75- 79.

10.
L. Cheng, Y. Zhou, and F. Zhang, Danes' drop theorem in locally convex spaces, Proc. Amer. Math. Soc. 124 (1996), no. 12, 3699-3702. crossref(new window)

11.
J. Danes, A geometric theorem useful in nonlinear functional analysis, Boll. Un. Mat. Ital. (4) 6 (1972), 369-372.

12.
J. Danes, Equivalence of some geometric and related results of nonlinear functional anal- ysis, Comment. Math. Univ. Carolin. 26 (1985), no. 3, 443-454.

13.
D. G. De Figueiredo, The Ekeland Variational Principle with Applications and Detours, Tata Institue of Fundamental esearch, Bombay, 1989.

14.
S. Dolecki and J. P. Penot, The Clark's tangent cone and limits of tangent cones, Publ. Math. Pau 2 (1983), 1-11.

15.
J. Dugundji, Topology, Ally and Bacon, Boston, 1966.

16.
I. Ekeland, Sur les problemes variationnels, C. R. Acad. Sci. Paris Ser. A-B 275 (1972), 1057-1059.

17.
I. Ekeland, On the variational principle, J. Math. Anal. Appl. 47 (1974), 324-353. crossref(new window)

18.
I. Ekeland, On convex minimization problems, Bull. Amer. Math. Soc. 1 no. 3 (1979), 445-474.

19.
R. Espinola and W. A. Kirk, Set-valued contractions and fixed points, Nonlinear Anal. 54 (2003), no. 3, 485-494. crossref(new window)

20.
J. X. Fang and X. Y. Lin, Fixed point theorems for set-valued $\Phi$-generalized contractions on gauge spaces, Nonlinear Anal. 69 (2008), no. 1, 201-207. crossref(new window)

21.
M. Frigon, Fixed point results for generalized contractions in gauge spaces and applica- tion, Proc. Amer. Math. Soc. 128 (2000), no. 10, 2957-2965. crossref(new window)

22.
J. R. Giles and D. N. Kutzarova, Characterisation of drop and weak drop properties for closed bounded convex sets, Bull. Austral. Math. Soc. 43 (1991), no. 3, 377-385. crossref(new window)

23.
J. R. Giles, B. Sims, and A. C. Yorke, On the drop and weak drop properties for a Banach space, Bull. Austral. Math. Soc. 41 (1990), no. 3, 503-507. crossref(new window)

24.
A. Gopfert, Chr. Tammer, H. Riahi, and C. Zalinescu, Variational Method in Partially Ordered Spaces, Springer-Verlag, New York, Berlin, Heidelberg, 2003.

25.
D. N. Kutzarova, On drop property of convex sets in Banach space, in "Constructive Theory of Functions '87, Sofa", 283-287.

26.
S. Li, An existence theorem on multiple critical points and its application in nonlinear PDE, Acta Mathematica Scientica 4 (1984).

27.
J. P. Penot, The drop theorem, the petal theorem and Ekeland's variational principle, Nonlinear Anal. 10 (1986), no. 9, 813-822. crossref(new window)

28.
R. R. Phelps, Convex Functions, Monotone operators and Differentiability, Springer- Verlag, New York, Berlin, Heidelberg-New York, 1989.

29.
J. Qiu, Local completeness and Drop theorem, J. Math. Anal. Appl. 266 (2002), no. 2, 288-297. crossref(new window)

30.
J. Qiu, A version of Ekeland's variational principle in countable semi-normed spaces, J. Math. Res. Exposition 24 (2004), no. 1, 1-6.

31.
J. H. Qiu and S. Rolewicz, Local completeness of locally pseudoconvex spaces and Borwein-Preiss variational principle, Studia Math. 183 (2007), no. 2, 99-115. crossref(new window)

32.
J. H. Qiu and S. Rolewicz, Ekeland's variational principle in locally p-convex spaces and related results, Studia Math. 186 (2008), no. 3, 219-235. crossref(new window)

33.
S. Rolewicz, On drop property, Studia Math. 85 (1987), 27-35.

34.
W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Japan, 2000.

35.
M. Turinici, Mapping theorems via variable drops in Banach spaces, Istit. Lombardo Accad. Sci. Lett. Rend. A 114 (1980), 164-168.

36.
X. Y. Zheng, A drop theorem in topological linear spaces, Chinese Ann. Math. Ser. A 21 (2000), no. 2, 141-148.